# SDR DALA2024030803150

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 294 Rbl15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0233110) FWD WET AREA SUPPORT BEAM IS GOUGE AT STA 294.5 RBL 15 WL 208.REMOVED & REPLACED (1) REPAIR STRAP FOR THE FLOOR BEAM @ STA 294.5 RBL 15 IAW DELTA ERA 498941-14 REV: ORIGINAL.
